Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 7, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 16, 2011, 4:01 PM EDT for 7 counties in Pennsylvania. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2011, 4:01 PM EDT (20:01 UTC)
- Expired
- Apr 16, 2011, 5:00 PM EDT
- In force
- 59 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Lancaster County, PA, Perry County, PA, York County, PA
The radar
The State College radar (KCCX), 118 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 4:55 PM EDT | TSTM WND DMG | Abbottstown, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 473 m²/s²
- 0-3 km storm-relative helicity
- 699 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
113
WUUS51 KCTP 162001
SVRCTP
PAC001-041-043-055-071-099-133-162100-
/O.NEW.KCTP.SV.W.0007.110416T2001Z-110416T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
401 PM EDT SAT APR 16 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
WEST CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
WESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 500 PM EDT
* AT 355 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS ON DOPPLER RADAR. THESE
SEVERE STORMS EXTENDED FROM NEWVILLE TO BRIDGEPORT...MOVING EAST AT
35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BLOSERVILLE AND WALNUT BOTTOM AROUND 405 PM EDT...
CASHTOWN AND CARROLL VALLEY AROUND 410 PM EDT...
PINE GROVE FURNACE AROUND 415 PM EDT...
CARLISLE SPRINGS AND SEVEN STARS AROUND 420 PM EDT...
BOILING SPRINGS AROUND 425 PM EDT...
HOGESTOWN AND GERMANTOWN AROUND 430 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF THUNDERSTORMS HAS A HISTORY OF DOWNING TREES ACROSS
WESTERN PENNSYLVANIA.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4029 7752 4036 7663 4029 7660 3972 7669
3972 7763
TIME...MOT...LOC 2000Z 270DEG 30KT 4020 7740 3940 7755
$$
FORECASTER: KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:58 PM EDT, 3 minutes earlier.
Area forecast discussion, Apr 16, 3:58 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 358 PM EDT SAT APR 16 2011 .SYNOPSIS... DEEP STORM SYSTEM NORTH OF CHICAGO AT 15Z WILL CONTINUE UP THROUGH THE CENTRAL LAKES DRAGGING A STRONG FRONTAL SYSTEM ACROSS THE REGION LATER TODAY AND THIS EVENING. THIS FRONT WILL BE ACCOMPANIED BY NUMEROUS HEAVY SHOWERS AND GUSTY WINDS. COOLER AIR WILL MOVE INTO THE AREA BEHIND THE FRONT ON SUNDAY. THERE WILL A CHANCE OF RAIN EARLY NEXT WEEK AS A WAVY FRONTAL ZONE STAYS VERY CLOSE TO THE AREA. A STRONG COLD FRONT IS FINALLY EXPECTED TO CLEAR THINGS OUT AROUND MID WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... WATER VAPOR IMAGES SHOW A POWERFUL UPPER LOW SPINNING OUT OF ILLINOIS TWD OHIO. CLOUD TOPS ARE COOLING RAPIDLY NOW FROM THE WESTERN CAROLINAS UP THROUGH THE LOWER LAKES WITH LIGHTNING BECOMING MORE NUMEROUS OVER CENTRAL WEST VIRGINIA. RADAR SHOWS A DEVELOPING LINE OF CONVECTION...STARTING TO TAKE ON THE APPEARANCE OF A NARROW COLD FRONTAL RAIN BAND IN THIS AREA. ALL INDICATORS CONTINUE TO POINT TO AN EVENTFUL AFTERNOON AS THE 60-85KT SSE LOW LEVEL JET COMES ROARING THROUGH THE REGION. ANOMALY CHARTS SHOW ALL THE RIGHT INGREDIENTS FOR A HEAVY RAIN AND POSSIBLE HIGH WIND GUST EVENT SLIDING ACROSS THE AREA LATER TODAY. STRONG LOW LEVEL MOISTURE FLUX...A +4 TO +6 STD DEV LOW LEVEL JET...PWATS SURGING TO 2-3 STD DEV ABOVE NORMAL AND THE TRADEMARK EJECTING NEGATIVELY TILTED UPPER SHORTWAVE ALL SUGGEST THE POTENTIAL FOR A STRONG BAND OF SHOWERS AND ISOLATED THUNDERSTORMS BRINGING DAMAGING WIND GUSTS TO THE AREA DESPITE BEING COLD AIR DAMMED AT THE CURRENT TIME. ADDITIONALLY...HRRR OUTPUT DEVELOPS THIS STRONG NCFRB FEATURE FOR BETWEEN 20-23Z OR SO. AT THE VERY LEAST...WE WILL HAVE A GOOD 3-6 HOUR PERIOD OF HEAVY RAIN THIS AFTERNOON. TIMING OF THE FRONT HAS IT EXITING THE MY EASTERN ZONES BETWEEN ABOUT 9PM AND MIDNIGHT THIS EVENING. THE HEAVIEST RAINS WILL TAPER OFF TO SHOWERS AND MOVE EAST. OPERATIONAL NAM/GFS AND 09Z SREF ALL POINT TO PRECIP BEING BASICALLY OVER BY ABOUT 03Z. THE USUAL LIGHT SHOWERS WILL LIKELY LINGER IN THE LAURELS AND PORTIONS OF THE NW MOUNTAINS...BUT ESSENTIALLY THE STORM WILL BE WINDING DOWN BEFORE MIDNIGHT. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... SUNDAY WILL FEATURE MOSTLY CLOUDY TO CLOUDY SKIES ACROSS THE NORTHERN AND WESTERN MOUNTAINS...WHILE THE CENTRAL AND SOUTHEAST VALLEYS SEE AT LEAST A FEW PERIODS OF SUNSHINE. DEEP LOW PRESSURE LIFTING NE OF THE UPPER GREAT LAKES SUNDAY WILL COMBINE WITH HIGH PRESSURE OVER THE FLORIDA PANHANDLE TO CREATE A FAIRLY TIGHT PRESSURE GRADIENT ACROSS PENN. WEST TO WSW WINDS WILL INCREASE SUNDAY MORNING...AND WILL BE GUSTY IN THE 30-40MPH RANGE AS A 50 KT WESTERLY WIND MAX AT 850 MB SWEEPS ACROSS THE STATE. ANOTHER WIND ADVISORY MAY BE NEEDED. A COLD POOL AT 700-500 MB /-12C AT 700 MB...AND -30C AT 500 MB/ WILL CROSS THE NRN HALF OF PENN SUNDAY. THIS FEATURE WILL HELP TO GENERATE SCTD RAIN SHOWERS ACROSS THE NRN AND WRN MTNS. THE RAIN COULD BE MIXED WITH WET SNOW FLAKES SUNDAY MORNING AT ELEVATIONS AOA 1800 FT MSL OVER NWRN PENN. HIGH TEMPS SUNDAY WILL VARY FROM THE MID 40S INVOF KBFD...TO AROUND 60F IN OUR FAR SE ZONES. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... LIFTING LONG WAVE TROF WILL LEAVE ZONAL FLOW ACROSS THE CONUS IN ITS WAKE BY EARLY NEXT WEEK. UPR TROF IS FORECAST TO DROP INTO THE PLAINS BY MID WEEK...LEADING TO RISING HEIGHTS OVER THE MID ATLC REGION DURING THE MIDWEEK. AFOREMENTIONED TROF IS FCST TO LIFT THRU THE REGION THUR INTO FRI WITH ANOTHER SHOT OF SIG PCPN. A SHORT PD OF DRY WEATHER WILL MOVE ACROSS THE REGION LATE IN THE WEEK BEFORE ANOTHER SYSTEM MOVES THROUGH THE NORTHERN STREAM TOWARD PA FOR NEXT WEEKEND. EXPECT A WELL-DEFINED WARM FRONT TO SLOWLY DRIFT NORTH ACROSS THE CWA MONDAY AND MONDAY NIGHT...POSSIBLY STALLING OUT ACROSS NRN PENN FOR AWHILE. THE WARM FRONT WILL LIFT FURTHER TO THE NORTH AND INTO NEW YORK STATE ON LATER TUESDAY INTO WED. THERE IS SOME NORTH TO SOUTH VARIATION IN POSITION OF WARM FRONT AND SHOWER ACTIVITY BASED ON THE LATEST OPERATIONAL GUIDANCE AND ENSEMBLES. HOWEVER...THE BEST CHC FOR SHOWERS WILL BE ACROSS NWRN HALF OF PENN MON-TUE. MONDAYS HIGH TEMPS WILL BE COMPARABLE TO SUNDAYS...THEN TUESDAY LOOKS TO BE 5-10F WARMER AS RIDGE SHARPENS AHEAD OF APPROACHING SYSTEM. WED WE'LL BE IN THE WARM SECTOR...AND LOOKS TO BE WARMEST DAY OF THE WEEK AS WARM FRONTAL BOUNDARY FINALLY SLIDES NORTH OF PA WHILE ASSOCIATED LOW PRESSURE SYSTEM MOVES FROM THE OHIO VALLEY INTO THE GREAT LAKES. TEMPS SHOULD EASILY REACH THE 60S/70S /NEARLY 15F ABOVE NORMAL/ BEFORE COLD FRONT PUSHES EAST THROUGH THE STATE BRINGING SCT THUNDERSTORMS LATER WED AFTERNOON INTO WED NIGHT. THE FRONTAL BOUNDARY WILL MOVE WELL TO THE EAST ON THU AS SECONDARY TROUGH APPROACHES...BRINGING ABOUT A 10F COOL DOWN THU FOLLOWED BY ANOTHER 5-10F COOL DOWN FOR FRI AS COLD AIR FILTERS IN. HIGH PRESSURE FINALLY BRINGS MORE SETTLED WEATHER TO THE REGION LATE WEEK. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... OCCLUDED FRONT WILL SWEEP ACROSS THE AREA LATE AFTERNOON INTO THE EARLY EVENING. WIDESPREAD MVFR/IFR WITH HEAVY RAIN AND GUSTY WINDS/LLWS WILL CONTINUE THROUGH FROPA BEFORE GRADUALLY IMPROVING AFTER FROPA. VERY STRONG SELY LL JET OF 50-70KTS IS PRODUCING LLWS/GUSTY SFC WNDS AND ADVECTING DEEP MOISTURE INTO THE FCST AREA. RADAR SHOWS NUMEROUS SHOWERS...SOME OF WHICH ARE HEAVY...ALL STREAKING NORTH OUT OF THE MID ATL STATES. HRRR MODEL DATA INDICATES THE DEVELOPMENT OF A NARROW LINE OF STRONGLY FORCED SHOWERS WITH EMBEDDED THUNDERSTORMS BETWEEN ABOUT 20-23Z...WITH THESE WORKING ACROSS THE AREA FROM CENTRAL PA TO THE EASTERN PORTIONS OF THE FCST AREA. IF THIS LINE OF CONVECTION MANAGES TO FORM...WE COULD SEE BRIEF SEVERE WIND GUSTS OVER 50KT AND TORRENTIAL DOWNPOURS DROPPING VIZ UNDER A MILE FOR A TIME. AFTER FROPA...SFC WNDS WILL SHIFT TO THE WSW THEN TO THE WEST/NW AS BROAD CYCLONIC FLOW DEVELOPS IN ITS WAKE. COLDER AIR ALOFT SHOULD SUPPORT OCNL RAIN/SNOW SHOWERS LATE TONIGHT MAINLY OVR WRN SXNS GIVEN UPSLOPE ENHANCEMENT. CONDS WILL IMPROVE E OF THE MTNS WHILE BFD/JST LKLY STAY MVFR OR LOWER INTO SUN MORNING. OUTLOOK... MON-WED...A NEARLY STATIONARY FRONT WILL REMAIN IN THE VICINITY OF THE FORECAST AREA KEEPING MVFR CONDS POSSIBLE WITH OCCASIONAL SHOWERS. THU...VFR && .CTP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR PAZ006-012-018- 019-026>028-035>037-041-042-045-046-049>053-056>059-063>066. FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR PAZ028-042-045-046- 049>053-056>059-063>066. WIND ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR PAZ004-005-010- 011-017-024-025-033-034. FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ017>019- 024>027-033>036. && SYNOPSIS...LA CORTE/GARTNER NEAR TERM...LA CORTE/GARTNER SHORT TERM...LA CORTE LONG TERM...LAMBERT/GARTNER AVIATION...LA CORTE
Hazardous weather outlook, Apr 16, 6:07 AM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 607 AM EDT SAT APR 16 2011 PAZ006-012-037-041-171015- POTTER-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING- 607 AM EDT SAT APR 16 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE WAKE OF A COLD FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ004-005-010-011-171015- WARREN-MCKEAN-ELK-CAMERON- 607 AM EDT SAT APR 16 2011 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE WAKE OF A COLD FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ064>066-171015- ADAMS-YORK-LANCASTER- 607 AM EDT SAT APR 16 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM LATE THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE WAKE OF A COLD FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ036-171015- FRANKLIN- 607 AM EDT SAT APR 16 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE WAKE OF A COLD FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ017-024-025-033-034-171015- CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD- 607 AM EDT SAT APR 16 2011 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE WAKE OF A COLD FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ018-019-026-035-171015- NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON-FULTON- 607 AM EDT SAT APR 16 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE WAKE OF A COLD FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ028-042-045-046-049>053-056>059-063-171015- JUNIATA-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND- 607 AM EDT SAT APR 16 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE WAKE OF A COLD FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ027-171015- MIFFLIN- 607 AM EDT SAT APR 16 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GUSTY WESTERLY WINDS OF 35 TO 45 MPH ARE LIKELY ON SUNDAY IN THE WAKE OF A COLD FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN...FLOODING AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. LAMBERT/STEINBUGL
In the hours before
Special weather statement, Apr 16, 3:53 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 353 PM EDT SAT APR 16 2011 PAZ036-063>065-162030- ADAMS PA-CUMBERLAND PA-FRANKLIN PA-YORK PA- 353 PM EDT SAT APR 16 2011 ...THUNDERSTORMS WITH STRONG WIND GUSTS WILL AFFECT ADAMS...EASTERN FRANKLIN...NORTHWESTERN YORK AND SOUTHERN CUMBERLAND COUNTIES... AT 345 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM ORRSTOWN TO 13 MILES SOUTH OF HAGERSTOWN...MOVING EAST AT 30 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR SHIPPENSBURG AROUND 400 PM...PINE GROVE FURNACE AROUND 415 PM AND GERMANTOWN AROUND 430 PM. DOWNED TREES HAVE ALREADY BEEN REPORTED ALONG THIS LINE AS IT CROSSED WESTERN PENNSYLVANIA. LAT...LON 4012 7769 4014 7701 3972 7705 3972 7772 FORECASTER: KF
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 2:52 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Fulton and 4 more | 3 hr |
| Apr 16, 3:42 PM EDT | River Flood Warning | CTP | Huntingdon | 27 hr |
| Apr 16, 3:53 PM EDT | Special Weather Statement | CTP | Adams | 37 min |
| Apr 16, 4:39 PM EDT | Areal Flood Warning | CTP | Adams, Centre, Clinton, Columbia, Cumberland, Dauphin and 17 more | 20 hr |
| Apr 16, 4:50 PM EDT | Flash Flood Warning | CTP | Adams | 5 hr |
| Apr 16, 4:53 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Fulton, Perry | 37 min |
| Apr 16, 5:24 PM EDT | Flash Flood Warning | CTP | Cumberland | 5 hr |
| Apr 16, 5:38 PM EDT | Flash Flood Warning | CTP | Dauphin, Lancaster, Lebanon, York | 7 hr |
| Apr 16, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 46 min |
| Apr 16, 6:04 PM EDT | Flash Flood Warning | CTP | Franklin | 5 hr |
| Apr 16, 6:27 PM EDT | River Flood Warning | CTP | Centre, Snyder, Union | 8 hr |
| Apr 16, 6:27 PM EDT | River Flood Warning | CTP | Cumberland | 50 hr |
| Apr 16, 6:27 PM EDT | River Flood Warning | CTP | Cumberland, York | 44 hr |
| Apr 16, 6:31 PM EDT | Special Weather Statement | CTP | Dauphin | 44 min |
| Apr 16, 6:46 PM EDT | Special Weather Statement | CTP | Adams, Lancaster, York | 29 min |
| Apr 16, 7:21 PM EDT | Special Weather Statement | CTP | Dauphin | 39 min |
| Apr 16, 7:27 PM EDT | Flash Flood Warning | CTP | Schuylkill | 5 hr |
| Apr 16, 7:47 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, York | 43 min |
| Apr 16, 7:52 PM EDT | River Flood Warning | CTP | Perry | 19 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.